# SDR SWAA2023082482248

- Difficulty date: July 25, 2023
- Submitted: August 24, 2023
- Operation: Air carrier
- Aircraft: N7843A
- Make and model: Boeing 737752
- Aircraft serial: 35786
- Aircraft time: 53,221 hours, 28,366 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SUPPORT ZEE LOCATED BTW BS 727E PLUS 7 INCHES TO BS 807 LBL 21 WL 156 AFT CARGO COMPARTMENT 2023-461338<[01] REPLACED SUPPORT ZEE LOCATED BTW BS727E +7' TO BS847 LBL 21 WL 156 AFT CARGO COMPARTMENT IAW SRM B737-700 SRM 53-00-53-2R-6 REPAIR 6 FIG. 203 SHEET 1; SRM B737-700 51-40-02 AND DRAWING# 146A7500 SHEET 85 REV. A MATERIAL USED: BAC1496-377; P/O 2023 147765 SEE INDIVIDUAL SIGN OFF BELOW.;[02] TASK CARD COMPLETED  REPLACED SUPPORT ZEE LOCATED BTW BS727E +7' TO BS847 LBL 21 WL 156 AFT CARGO COMPARTMENT IAW SRM B737-700 SRM 53-00-53-2R-6 REPAIR 6 FIG. 203 SHEET 1; SRM B737-700 51-40-02 AND DRAWING# 146A7500 SHEET 85 REV. A MATERIAL USED: BAC1496-377; P/O 2023 147765 SEE INDIVIDUAL SIGN OFF BELOW. RII
